Ergodic and ratio limit theorems for ?-recurrent semi-Markov processes

Cheong, C.K. (1968) Ergodic and ratio limit theorems for ?-recurrent semi-Markov processes. Zeitschrift für Wahrscheinlichkeitstheorie und Verwandte Gebiete, 9 (4). pp. 270-286. ISSN 0044-3719

Full text not available from this repository.
Official URL: https://doi.org/10.1007/BF00531751

Abstract

This paper applies renewal theoretic arguments and an elementary lemma on the transforms of convolutions to prove solidarity and limit theorems for semi-Markov processes. © 1968 Springer-Verlag.

Item Type: Article
Additional Information: Cheong, C.K. Mathematics Department, University of Malaya, Malaysia.
Uncontrolled Keywords: Ergodic; ratio limit theorems; α-recurrent semi-Markov processes
Subjects: Q Science > Q Science (General)
Q Science > QA Mathematics
Divisions: Faculty of Science > Institute of Mathematical Sciences
Depositing User: Ms. Juhaida Abd Rahim
Date Deposited: 02 Nov 2020 01:14
Last Modified: 02 Nov 2020 01:14
URI: http://eprints.um.edu.my/id/eprint/25588

Actions (login required)

View Item View Item